# SDR IPXA1M70741

- Difficulty date: December 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY DEPLOYED DEFERRED IAW MEL. (OPEN)
